MathSciNet Relay Station
MathSciNet bibliographic data
MR2557186 (2010k:46022) 46B20
Wang, Fenghui On the James and von Neumann-Jordan constants in Banach spaces. Proc. Amer. Math. Soc. 138 (2010), no. 2, 695–701.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement